... the w/d symptoms start hitting me hard. Worse than when I was taking 25 Norco a day! Does anyone have any advice to try and mellow these effects down? (Robert)??? I'm only down to 2mg a day. 1mg in the am 1mg in the pm. I'm sooo ready to get off of these. :/
Do you have the option to get off the suboxone? are you trying to stop opiates all together? if suboxone is not doing the trick and its making it worse you might need to go to a rehab or get better treatment if it is making it worse. Also is your doc aware of this problem he might be able to suggest something different and start weening you off the suboxone asap. Also how long ago did you stop taking the norco the side effects you are feeling might not even be from the suboxone it might still be from the leftover norco in your system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 3 answers
Posted 24 May 2010 • 7 answers
Posted 12 Jan 2011 • 7 answers
Posted 26 Jul 2011 • 7 answers
Posted 13 Nov 2011 • 5 answers